MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD. MOZEC NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD. MOZEC NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MNC40008
Medical Device Problem Codes Mechanical Problem (1384); Difficult to Remove (1528); Physical Property Issue (3008); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.Control sample test result of the same manufacturing lot again conforms that there was no indication of a product quality deficiency.Additionally, a review of the complaint history identified no other incidents from this lot.During processing of this complaint, attempts were made to obtain the concomitant device and applicable information relevant to the report.If additional information or the concomitant device received in the future, a supplemental report will be issued.
 
Event or Problem Description
The balloon was taken above rated burst pressure (rbp) and was difficult to remove from the body.It was sticking to the wire but was eventually removed.

Brand Name
MOZEC NC- RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD.
bilakhia house, survey no. 135
muktanand marg
chala, vapi 39619 1
IN  396191
MDR Report Key7443852
Report Number3009613036-2018-00008
Device Sequence Number19073146
Product Code LOX
UDI-Device Identifier18906029358513
UDI-Public18906029358513
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K160961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Health Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2020
Device Model NumberMNC40008
Device Catalogue NumberMNC40008
Device Lot NumberMNCI11
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2018
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1